Ramanujan—For Lowbrows

Berndt, B. C. and Bhargava, S. (1993) Ramanujan—For Lowbrows. The American Mathematical Monthly, 100 (7). pp. 644-656.

[img] Text
Ramanujan—For Lowbrows.pdf
Restricted to Registered users only

Download (1MB)
Official URL: https://doi.org/10.2307/2323885
Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Users 23 not found.
Date Deposited: 06 May 2021 08:48
Last Modified: 05 Jul 2022 05:46
URI: http://eprints.uni-mysore.ac.in/id/eprint/16295

Actions (login required)

View Item View Item